Alert archive / Michigan / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 113, NWS Detroit, MI

August 23, 2007Saint Clair County, Michigan

NWS Detroit, MI issued this severe thunderstorm warning at Aug 23, 2007, 8:47 PM EDT for Saint Clair County, Michigan. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 23, 2007, 8:47 PM EDT (00:47 UTC)
Expired
Aug 23, 2007, 9:21 PM EDT
In force
34 min
Issued by
NWS Detroit, MI
Area
Counties, with a storm outline in the text

County Saint Clair County, MI

The radar

The Detroit radar (KDTX), 61 km from the middle of the area, began a volume at 00:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 23, 4:09 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 0.8 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2007-08-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1685 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2007-08-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 159 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1685 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
1164 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
159 m²/s²
0-3 km storm-relative helicity
215 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDTX 240047
SVRDTX
MIC147-240215-
/O.NEW.KDTX.SV.W.0113.070824T0047Z-070824T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
847 PM EDT THU AUG 23 2007

THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ST. CLAIR COUNTY IN SOUTHEAST MICHIGAN

* UNTIL 1015 PM EDT

* AT 843 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS UP
  TO 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
  ALLENTON TO ANCHORVILLE TO 14 MILES SOUTHWEST OF HARSENS ISLAND... 
  MOVING EAST AT 35 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  RILEY CENTER...PEARL BEACH AND ADAIR BY 855 PM EDT...
  EMMETT...MARINE CITY AND HARSENS ISLAND BY 900 PM EDT...
  ALGONAC BY 905 PM EDT...
  ST. CLAIR AND SMITHS CREEK BY 910 PM EDT...
  WADHAMS BY 920 PM EDT...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG
BUILDING. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 4290 8302 4289 8275 4252 8269 4257 8252
      4298 8241 4308 8273 4308 8297

$$

SHULER / SC
2 follow-up statements
000 
WWUS53 KDTX 240108
SVSDTX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
908 PM EDT THU AUG 23 2007

MIC147-240215-
/O.CON.KDTX.SV.W.0113.000000T0000Z-070824T0215Z/
ST. CLAIR MI-
908 PM EDT THU AUG 23 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT
FOR ST. CLAIR COUNTY...

AT 904 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS UP
TO 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7
MILES WEST OF SMITHS CREEK TO MARINE CITY TO 9 MILES SOUTHWEST OF
HARSENS ISLAND...OR ALONG A LINE EXTENDING FROM 16 MILES WEST OF PORT
HURON TO 17 MILES SOUTH OF PORT HURON TO 12 MILES SOUTHEAST OF MOUNT
CLEMENS...MOVING EAST AT 25 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  SMITHS CREEK BY 915 PM EDT...
  WADHAMS AND MARYSVILLE BY 925 PM EDT...
  PORT HURON BY 940 PM EDT...

TAKE COVER IN A SUBSTANTIAL SHELTER UNTIL THE STORM HAS PASSED.

LAT...LON 4290 8278 4289 8275 4252 8269 4257 8252
      4297 8242 4302 8243 4302 8255 4299 8271

$$

SHULER SC
000 
WWUS53 KDTX 240121
SVSDTX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
921 PM EDT THU AUG 23 2007

MIC147-240131-
/O.CAN.KDTX.SV.W.0113.000000T0000Z-070824T0215Z/
ST. CLAIR MI-
921 PM EDT THU AUG 23 2007

...THE SEVERE THUNDERSTORM WARNING FOR ST. CLAIR COUNTY IS
CANCELLED...

NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE SEVERE THUNDERSTORM
THAT PROMPTED THE WARNING HAD EXITED THE COUNTY. THUS...THE WARNING 
HAS BEEN CANCELLED.

SEVERE THUNDERSTORM WATCH NUMBER 642 REMAINS IN EFFECT UNTIL 11 PM.

LAT...LON 4290 8278 4289 8275 4252 8269 4257 8252
      4297 8242 4302 8243 4302 8255 4299 8271

$$

SC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 23, 7:40 PM EDT, 1 hour 7 minutes earlier.

Area forecast discussion, Aug 23, 7:40 PM EDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
740 PM EDT THU AUG 23 2007

.AVIATION...

A WELL DEVELOPED BOW ECHO WITH A HISTORY OF PRODUCING DAMAGING
WINDS IS CURRENTLY ON TARGET TO AFFECT KDTW/KDET/KFNT AT THE
START OF THE TAF PERIOD. A MAJOR CONCERN AT THIS TIME IS FOR THE
POTENTIAL OF WIND GUSTS OF UP TO 50 KNOTS WITH THE INCOMING LINE.
ALSO EXPECTING REDUCED VISIBILITIES INTO THE IFR CATEGORY AROUND
1 MILE FOR HEAVY RAIN. AN ADDITIONAL LINE OF THUNDERSTORMS IS
DEVELOPING ACROSS NORTHERN ILLINOIS AND MAY AFFECT THE CWA TOWARD
MIDNIGHT. THERE IS SOME UNCERTAINTY IN REGARDS TO HOW THE
CONVECTIVE ENVIRONMENT WILL MODIFY AFTER THE INITIAL ROUND. STILL
HAVE INCLUDED A WIND SHEAR GROUPING AT 2KFT AS WINDS OF 40KTS ARE
POSSIBLE. CURRENTLY HAVE FORECASTED STRATIFORM RAIN AFTER MIDNIGHT
BUT FURTHER MONITORING WILL CONTINUE.

&&

.PREV DISCUSSION...ISSUED 335 PM EDT THU AUG 23 2007

SHORT TERM...THIS AFTERNOON AND EVENING

FORECAST CONCERN DEALS WITH INCOMING CONVECTION THIS EVENING AND
OVERNIGHT.

AN ACTIVE SHORT TERM IS ANTICIPATED AS THE NEXT IN A SERIES OF
SHORTWAVES SHEDS NORTHEASTWARD TOWARDS LOWER MICHIGAN. THIS LATEST
WAVE CURRENTLY ACROSS IOWA/SOUTHERN MICHIGAN IS MORE VIGOROUS AND
HAS A NICE PRESENTATION IN THE WV IMAGERY.  STRONG CVA/HEIGHT FALLS
HAVE CONTRIBUTED TO A GOOD AREA OF UVVS SPARKING THUNDERSTORM
DEVELOPMENT...TRACKING EAST NORTHEASTWARD AT 40 KNOTS...ACROSS
EASTERN IOWA THIS AFTERNOON. TWO BOUNDARIES HAVE TAKEN FORM DUE TO
DIFFERENTIAL HEATING THROUGHOUT THE DAY IN ADDITION TO ATMOSPHERIC
UPTURNING FROM CONVECTION LAST NIGHT.  THESE WILL SERVE FOR
LOCALIZED SURFACE CONVERGENCE AND MECHANISMS OF INITIATION THIS
AFTERNOON. THE THERMODYNAMIC PROFILE IN THE SPECIAL LAUNCH FROM 18Z
IS NOT HAS FAVORABLE AS 24 HRS AGO WITH A WEAK SUBTLE CAP ROUGHLY
FROM 900-800MB. HOWEVER...STRONG INSTABILITY AND EVEN LESS CIN LIES
ACROSS NORTHERN OHIO/INDIANA AND IS POISED TO ADVECT ON IN.  THIS
WILL OCCUR THIS AFTERNOON AND TONIGHT WITH FURTHER INSOLATION AND
THE ARRIVAL OF THE STRENGTHENING LLJ (UP TO 50 KNOTS). THERE REMAINS
A SHALLOW SUBTLE CAP...NOTICEABLE IN THE LATEST LAUNCH FROM ROUGHLY
800 TO 900 MB. OBSERVING TAMDAR SOUNDINGS SUGGEST A COMPLETE EROSION
OF THE CAP WILL OCCUR WITH ANY ADDITIONAL SURFACE WARMING.
THEREFORE...CONVECTION LATE THIS AFTERNOON SHOULD REMAIN LIMITED IN
COVERAGE BEFORE STRONGER SUPPORT ARRIVES THIS EVENING.

THE CONVECTIVE COMPLEX ORGANIZING ACROSS NORTHERN ILLINOIS WILL
BRING THE GREATEST THREAT FOR SEVERE WEATHER THIS EVENING AS IT
TRACKS INTO SOUTHERN LOWER MICHIGAN.  INTENSIFICATION IS EXPECTED
AS IT QUICKLY MOVES THROUGH SOUTHERN LAKE MICHIGAN AND NORTHERN
INDIANA. THE AREA ACROSS NORTHERN IN/OHIO IS STRONGLY UNSTABLE
3000/4000 SBCAPE AND ML CAPES OF AROUND 3500 J/KG.  EARLIER THOUGHTS
IN THE UPDATE STILL STAND AS MODEL GUIDANCE APPEARS TOO FAR NORTH
WITH THE PRECIPITATION FOR THE OVERNIGHT. WIND PROFILE IS HIGHLY
CONDUCIVE FOR A DAMAGING WIND THREAT WITH 40 TO 50 KNOTS OF
UNIDIRECTIONAL (WEST SOUTHWESTERLY) FLOW EXPECTED FROM ROUGHLY 3000
TO 20000 FEET.  PRIMARY MODE OF CONVECTION WILL BE OF THE LINEAR BOW
ECHO/SEGMENT VARIETY THROUGH TONIGHT.  HEAVY RAINFALL WILL BE A
THREAT WITH ANY THUNDERSTORMS AS PWATS ARE PLUS 2 INCHES.  A LIMITED
HAIL THREAT COULD POSSIBLY DEVELOP THIS EVENING BUT DOESN/T LOOK
FAVORABLE WITH FREEZING LEVELS OF GREATER THAN 13KFT.  TIME OF
ARRIVAL ON THE WIDESPREAD COVERAGE OF THUNDERSTORMS APPEARS TO BE
AT/AROUND 00UTC.

LOWS TONIGHT WILL REMAIN NEAR/JUST ABOVE 70F FOR ALL LOCATIONS.

LONG TERM...FRIDAY THROUGH THURSDAY

MAIN CONCERN IS SEVERE WEATHER POTENTIAL FRIDAY AND FRIDAY NIGHT. A
LOT DEPENDS ON EXTENT OF CONVECTIVE DEBRIS AND LOCATION OF OUTFLOW
BOUNDARIES AS TO EVENTUAL INSTABILITY. WDSPRD CONVECTION TO THE WEST
SHOULD MOVE OVER PORTIONS OF THE CWA OVERNIGHT... LEAVING A
SIGNIFICANT AMOUNT OF PRECIP AND CLOUD DEBRIS FOR FRIDAY MORNING.
HOWEVER... EXPECT AT LEAST THE SOUTHERN PORTIONS OF THE CWA TO SEE
SIGNIFICANT SUN AND DESTABILIZATION FRIDAY AFTERNOON IN ADVANCE OF
APPROACHING WAVE OUT OF THE MID MISSISSIPPI VALLEY REGION. DEEP
LAYER SHEAR SHOULD STILL BE IN PLACE FRIDAY... BUT EXPECTING A BIT
MORE DIRECTIONAL SHEAR AS THE THE SURFACE LOW APPROACHES AND SURFACE
WINDS BACK SLIGHTLY. EXPECT WIDESPREAD SHOWERS AND THUNDERSTORMS
ACROSS THE CWA FRIDAY NIGHT BEFORE THE FRONT CLEARS THE AREA BY
SUNRISE SATURDAY. AFTER THAT... LOOKING FOR A PRETTY NICE WEEKEND
AND WILL BE HOLDING OFF ON POPS UNTIL THE NEXT FRONTAL SYSTEM
COMES THROUGH MID WEEK.

MARINE...

PRIMARY MARINE HAZARD FOR THE SHORT TERM WILL BE THUNDERSTORM WINDS
AS CONVECTION CONTINUES TO FIRE ALONG EAST WEST BOUNDARY FROM IOWA
TO LOWER MICHIGAN. FIRST WAVE IS LIKELY TO AFFECT MARINE WATERS OF
LAKE HURON AND LAKE ST. CLAIR THIS EVENING AND CONTINUING
OVERNIGHT. NEXT SIGNIFICANT OPPORTUNITY WILL LIKELY BE LATER
FRIDAY AND AFTERNOON AND EVENING AS NEXT SURFACE LOW COMES OUT OF
THE PLAINS. DEEP LAYER SHEAR WILL CONTINUE THROUGH THE PERIOD WITH
BOWING LINE SEGMENTS THE PREDOMINANT STORM TYPE EXPECTED. THUS
POSSIBILITY WIND GUSTS ASSOCIATED WITH THUNDERSTORMS OVER MARINE
AREAS COULD EASILY EXCEED 50 KNOTS.

OTHERWISE... THE ONLY PERIOD OF CONCERN WIND/WAVE WISE WILL BE A
BRIEF PERIOD LATE FRIDAY NIGHT AND SATURDAY BEHIND THE SURFACE LOW
AND FRONT AS WINDS TURN NORTHWESTERLY. GUSTS OVER 25 KNOTS COULD BE
POSSIBLE IN THE WAKE OF THE LOW... AND AS SOMEWHAT COOLER AIR COMES
ACROSS WARMER WATERS OF LAKE HURON.  DEPENDING ON THE STRENGTH OF
THE SURFACE LOW... WOULDNT BE SURPRISED TO SEE SMALL CRAFT
THRESHOLDS FOR ABOUT A 6 TO 12 HOUR PERIOD EARLY SATURDAY.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LAKE HURON...NONE.
LAKE ST CLAIR...NONE.
MI WATERS OF LAKE ERIE...NONE.

&&

AVIATION.....CB
SHORT TERM...CB
LONG TERM....DW
MARINE.......DW

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Hazardous weather outlook, Aug 23, 4:23 PM EDT, 4 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
423 PM EDT THU AUG 23 2007

MIZ047>049-053>055-060>063-068>070-075-076-082-083-242030-
MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER-
ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE-
423 PM EDT THU AUG 23 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MICHIGAN.

.DAY ONE...TONIGHT

THERE IS A CHANCE OF SEVERE THUNDERSTORMS THROUGH TONIGHT FOR ALL
OF SOUTHEAST MICHIGAN.

STRONG THUNDERSTORMS ARE EXPECTED ACROSS SOUTHEAST MICHIGAN
TONIGHT ALONG A FRONTAL BOUNDARY THAT EXTENDS EAST TO WEST ACROSS
LOWER MICHIGAN. STORMS WILL BE MOVING EAST AT 40 MPH AND WILL BE
CAPABLE OF PRODUCING WIND GUSTS OVER 70 MPH AND HAIL OVER 1 INCH
IN DIAMETER. ISOLATED TORNADOES ARE ALSO POSSIBLE DURING THE
EVENING HOURS WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A PERIOD OF ACTIVE WEATHER WILL CONTINUE OVER SOUTHEAST MICHIGAN
THROUGH SATURDAY MORNING AS A STEADY PROGRESSION OF LOW PRESSURE
SYSTEMS AND ASSOCIATED FRONTAL BOUNDARIES MOVE ACROSS THE GREAT
LAKES. SEVERE WEATHER IS POSSIBLE FRIDAY AND FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED OVERNIGHT.

LCZ422-423-460-LEZ444-LHZ421-422-441>443-462>464-242030-
ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR-
MICHIGAN WATERS OF LAKE ERIE-OUTER SAGINAW BAY-INNER SAGINAW BAY-
PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI-
PORT SANILAC TO PORT HURON MI-
LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT AUSTIN TO HARBOR BEACH MI-
LAKE HURON OFFSHORE BEYOND 5 NM FROM HARBOR BEACH TO PORT SANILAC MI-
LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT SANILAC TO PORT HURON MI-
423 PM EDT THU AUG 23 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ST CLAIR...THE MICHIGAN
WATERS OF LAKE ERIE AND LAKE HURON.

.DAY ONE...TONIGHT

THERE IS A CHANCE OF SEVERE THUNDERSTORMS THROUGH TONIGHT ACROSS
ALL OF THE MARINE AREAS OF LAKE HURON...LAKE ST. CLAIR... AND
MICHIGAN WATERS OF LAKE ERIE.

THUNDERSTORMS DEVELOPING ACROSS SOUTHERN LOWER MICHIGAN WILL MOVE
EAST AT 4O MPH INTO ADJACENT WATERS OF LAKE HURON... LAKE ST.
CLAIR... AND LAKE ERIE OVERNIGHT AND WILL BE CAPABLE OF PRODUCING
WINDS GUSTS OVER 70 MPH... LARGE WAVES... AND FREQUENT LIGHTNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A PERIOD OF ACTIVE WEATHER WILL CONTINUE OVER SOUTHEAST MICHIGAN
THROUGH SATURDAY MORNING AS A STEADY PROGRESSION OF LOW PRESSURE
SYSTEMS AND ASSOCIATED FRONTAL BOUNDARIES MOVE ACROSS THE GREAT
LAKES. SEVERE WEATHER IS POSSIBLE FRIDAY AND FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED OVERNIGHT.

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).

In the hours before

Local storm report, Aug 23, 6:03 PM EDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
603 PM EDT THU AUG 23 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND DMG     3 N SAGINAW             43.46N 83.95W
08/23/2007                   SAGINAW            MI   LAW ENFORCEMENT

            WIRES DOWN AT M-84 AND TITTABWASSEE

&&

WDEEDLER
Local storm report, Aug 23, 6:20 PM EDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
620 PM EDT THU AUG 23 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0607 PM     HAIL             UNIONVILLE              43.65N 83.47W
08/23/2007  E0.75 INCH       TUSCOLA            MI   TRAINED SPOTTER

&&

WDEEDLER
Local storm report, Aug 23, 7:12 PM EDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
712 PM EDT THU AUG 23 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HAIL             CASS CITY               43.60N 83.18W
08/23/2007  E0.88 INCH       TUSCOLA            MI   TRAINED SPOTTER

&&

WDEEDLER
Local storm report, Aug 23, 8:20 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT COR
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
820 PM EDT THU AUG 23 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 PM     TSTM WND GST      1 W ANN ARBOR           42.28N 83.75W
08/23/2007  E60 MPH           WASHTENAW          MI   TRAINED SPOTTER
            JACKSON AND ZEEB RD

&&

WDEEDLER
Local storm report, Aug 23, 8:27 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
827 PM EDT THU AUG 23 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TSTM WND GST     SOUTH LYON              42.46N 83.65W
08/23/2007  E60 MPH          OAKLAND            MI   TRAINED SPOTTER

&&

WDEEDLER

The office that day

Everything else NWS Detroit, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 23, 8:14 PM EDTSevere Thunderstorm WarningDTXWashtenaw39 min
Aug 23, 8:21 PM EDTSevere Thunderstorm WarningDTXMacomb54 min
Aug 23, 8:31 PM EDTSevere Thunderstorm WarningDTXOakland, Wayne57 min
Aug 24, 12:10 AM EDTSpecial Marine WarningDTX35 min
Aug 24, 4:42 PM EDTSevere Thunderstorm WarningDTXShiawassee63 min
Aug 24, 5:01 PM EDTSevere Thunderstorm WarningDTXLivingston59 min
Aug 24, 5:07 PM EDTSevere Thunderstorm WarningDTXWashtenaw68 min
Aug 24, 5:09 PM EDTSevere Thunderstorm WarningDTXGenesee66 min
Aug 24, 5:15 PM EDTTornado WarningDTXShiawassee23 min
Aug 24, 5:22 PM EDTTornado WarningDTXGenesee53 min
Aug 24, 5:26 PM EDTSevere Thunderstorm WarningDTXOakland85 min
Aug 24, 5:31 PM EDTTornado WarningDTXLivingston32 min
Aug 24, 5:35 PM EDTSevere Thunderstorm WarningDTXLenawee70 min
Aug 24, 5:45 PM EDTSevere Thunderstorm WarningDTXWayne90 min
Aug 24, 5:51 PM EDTSpecial Marine WarningDTX84 min
Aug 24, 5:56 PM EDTTornado WarningDTXOakland49 min
Aug 24, 6:03 PM EDTSevere Thunderstorm WarningDTXLapeer72 min
Aug 24, 6:09 PM EDTSevere Thunderstorm WarningDTXMacomb68 min
Aug 24, 6:14 PM EDTSevere Thunderstorm WarningDTXWashtenaw31 min
Aug 24, 6:14 PM EDTTornado WarningDTXLapeer53 min
Aug 24, 6:16 PM EDTSevere Thunderstorm WarningDTXMonroe58 min
Aug 24, 6:18 PM EDTSpecial Marine WarningDTX60 min
Aug 24, 6:32 PM EDTSevere Thunderstorm WarningDTXSaint Clair62 min
Aug 24, 7:12 PM EDTSpecial Marine WarningDTX34 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.